Tsukuba Journal of Mathematics

A result extended from groups to Hopf algebras

Toshiharu Kobayashi and Akira Masuoka

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 21, Number 1 (1997), 55-58.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163161

Digital Object Identifier
doi:10.21099/tkbjm/1496163161

Mathematical Reviews number (MathSciNet)
MR1467221

Zentralblatt MATH identifier
0894.16019

Citation

Kobayashi, Toshiharu; Masuoka, Akira. A result extended from groups to Hopf algebras. Tsukuba J. Math. 21 (1997), no. 1, 55--58. doi:10.21099/tkbjm/1496163161. https://projecteuclid.org/euclid.tkbjm/1496163161


Export citation